# SDR FDEA202101280216

- Difficulty date: January 28, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00403
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - FLOORBEAM AT STATION 1741, BETWEEN X=-6.5 AND X= 6.5   FOUND CRACK. REPAIR CARRIED OUT ON CRACK FLOOR BEAM AT CENTER CARGO COMPARTMENT STATION   1741, BETWEEN X=-6.5 AND X= 6.5 AS PER EA NUMBER 1-5321-T0359449 PART 1 TITLE:   FUSELAGE - CARGO COMP FLOORS - LOWER CENTER CARGO FLOOR BEAM REPAIR, STA1741,   BETWEEN X = -15 AND X =  15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
